HE Guo-qiang, MENG Ze-hong. A Newton Type Iterative Method for Heat-Conduction Inverse Problems[J]. Applied Mathematics and Mechanics, 2007, 28(4): 479-486.
Citation: HE Guo-qiang, MENG Ze-hong. A Newton Type Iterative Method for Heat-Conduction Inverse Problems[J]. Applied Mathematics and Mechanics, 2007, 28(4): 479-486.

A Newton Type Iterative Method for Heat-Conduction Inverse Problems

  • Received Date: 2006-08-28
  • Rev Recd Date: 2007-01-12
  • Publish Date: 2007-04-15
  • An inverse problem for identification of the coefficient in heat-conduction equation is considered. After reducing the problem to a nonlinear ill-posed operator equation, Newton type iterative methods were considered. The implicit iterative method was applied to the linearized Newton equation, and the key step in the process was that a new reasonable a posteriori stopping rule for the inner iteration was presented. Numerical experiments for the new method as well as for Tikhonov method and Bakushikskii method are given. And these results show the obvious advantages of the new method over the other ones.
  • loading
  • [1]
    Bech J V,Blackwell B, Clair C St Jr.Inverse Heat Conduction:Ill-Posed Problems[M].New York: Wiley, 1985.
    [2]
    Groetsch C W.Inverse Problems in the Mathematical Sciences[M].Braunschweig:Vieweg,1993.
    [3]
    Engl H, Hanke M, Neubauer A.Regularization of Inverse Problems[M].Dordrecht: Kluwer, 1996.
    [4]
    HE Guo-qiang, Chen Y M.An inverse problem for the Burgers' equation[J].Journal of Computational Mathematics,1999,11(2):275-284.
    [5]
    Hansen P C. Analysis of discrete ill-posed problems by means of the L-curve[J].SIAM Review,1992,34(4):561-580. doi: 10.1137/1034115
    [6]
    Bakushiskii A B.The problems of the convergence of the iteratively regularized Gauss-Newton method[J].Comput Maths Math Phys,1992,32(9):1353-1359.
    [7]
    Kaltenbacher B.A posteriori parameter choice strategies for some Newton type methods for the regularization of nonlinear ill-posed problems[J]. Numerical Mathematics,1998,79(4):501-528. doi: 10.1007/s002110050349
    [8]
    Bauer F, Hohage T.A Lepskij-type stopping rule for regularized Newton methods[J].Inverse Problems,2005,21(6):1975-1991. doi: 10.1088/0266-5611/21/6/011
    [9]
    HE Guo-qiang,LIU Lin-xian.A kind of implicit iterative methods for ill-posed operator equations[J].Journal of Computational Mathematics,1999,17(3):275-284.
    [10]
    HE Guo-qiang,WANG Xin-ge,LIU Lin-xian.Implicit iterative methods with variable control parameters for ill-posed operator equations[J].Acta Mathematica Scientia B,2000,20(4):485-494.
    [11]
    Groetsch C W.The theory of Tikhonov Regularization for Fredholm Equations of the First Kind[M].Boston:Pitman,1984.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2572) PDF downloads(809) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return